# SDR SIMA202401121001

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 18,080 hours, 11,895 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 2550C
- Condition: Unserviceable
- Location: Brakes
- Part time: 5,784 hours, 3,798 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE CONTROL FAULT " RH FAULT " LH FAULT "LG NO DISPATCH, ON SHORT FINAL, AFTER LANDING. NO BRAKE ACTION ON BOTH IB BRAKES. NO EMERGENCY DECLARED.-C/A-REMOVED AND REPLACED BCM2 IAW EMB175 AMM 32-41-07OPC GOOD
